Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Am I feeling nauseous due to anxiety?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5363 Questions
For the past week or so I have had absolutely no appetite am also mildly nauseous I had a physical less than a month ago and an abdominal ultrasound along with blood tests which came back fine I do suffer from anxiety could this be due to a flare up of anxiety
Posted Sat, 1 Feb 2014 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 39 minutes later
Brief Answer: Detailed below. Detailed Answer: Hello! Thank you for the query. Yes, such symptoms can appear due to anxiety. Usually along with loose stools and abdominal pain. Such symptoms can be also caused by mild gastrointestinal infection due to some food poisoning. Especially if you have some fever. Low appetite, nausea and anxiety can indicate stomach issue like peptic ulcer. This condition can not be diagnosed with ultrasound and blood work. I suggest you to start with probiotic intake and soft diet. If it wont help in few days, please visit your doctor again and consider gastroscopy. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Follow-up: Am I feeling nauseous due to anxiety? 35 minutes later
Would there be pain associated with a peptic ulcer
Answered by Dr. Grzegorz Stanko 17 minutes later
Brief Answer: . Detailed Answer: There can be a pain but it is not always present. It all depends from individual body behavior. And if the pain is present, it appears after a meal and shows up in the upper middle abdomen. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor